The spectrum of differential operators of order 2n with almost constant coefficients

Autor(en): Behncke, H
Hinton, D
Remling, C
Stichwörter: ABSOLUTELY CONTINUOUS-SPECTRUM; DECAYING POTENTIALS; DIMENSIONAL SCHRODINGER-OPERATORS; Mathematics; SQUARE; SYSTEMS
Erscheinungsdatum: 2001
Herausgeber: ACADEMIC PRESS INC
Journal: JOURNAL OF DIFFERENTIAL EQUATIONS
Volumen: 175
Ausgabe: 1
Startseite: 130
Seitenende: 162
Zusammenfassung: 
We discuss the spectral properties of higher order ordinary differential operators. If the coefficients differ from constants by small perturbations, then the spectral properties are preserved. In this context, ``small perturbations'' are either short range (i.e., integrable) or long range, but slowly varying. This generalizes classical results on second order operators. Our approach relies on an analysis of the associated differential equations with the help of uniform asymptotic integration techniques. (C) 2001 Academic Press.
ISSN: 00220396
DOI: 10.1006/jdeq.2000.3963

Show full item record

Page view(s)

1
Last Week
0
Last month
0
checked on Feb 23, 2024

Google ScholarTM

Check

Altmetric